# SDR QXEA2016091400583

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 13,236 hours, 13,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC OR BURNED ELECTRICAL ODOR IN FRONT CABIN UPON ENTRY.  COMPLIED WITH FIM 21-20-00 MCN 62172-01 FORM M-744 AND AMM TASK 21-00-00-160-801. NO DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
